Skip to Main content Skip to Navigation
Journal articles

Ameanable actions and harmonic functions

Abstract : We prove that the action of a countable discrete group on a locally compact invariant space of minimal harmonic functions is ameanable.
Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-01876538
Contributor : Emmanuel Germain <>
Submitted on : Tuesday, September 18, 2018 - 3:10:50 PM
Last modification on : Tuesday, September 22, 2020 - 3:53:39 AM

Identifiers

Citation

Emmanuel Germain, Philippe Biane. Ameanable actions and harmonic functions. Comptes Rendus Mathématique, Elsevier Masson, 2002, 334 (5), pp.355 - 358. ⟨10.1016/S1631-073X(02)02276-8⟩. ⟨hal-01876538⟩

Share

Metrics

Record views

196